# SDR A6WA2013071041054

- Difficulty date: June 28, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselagewing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISOR PANEL NR 326 BL DISTORTED (BENT) CHAFED BEYOND LIMITS.  REPLACED WITH SERVICEABLE VISOR PANEL.
